# SDR SWAA040940

- Difficulty date: March 30, 2004
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- Aircraft time: 60,998 hours, 59,687 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND LONGITUDINAL BEAM WEBS AT BS 709, RBL 25, BS 706, BL 0, CRACKED.  REMOVED AND REPLACED WEB SECTIONS PER SRM.
